MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. PFCSIG INS TRL CURVED 8MM SZ3; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. PFCSIG INS TRL CURVED 8MM SZ3; KNEE INSTRUMENT/TRIAL
Catalog Number 961440
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon inspection it was discovered that the ridge underneath the size 3 8mm tibial insert was broken off/cracked.
 
Additional Manufacturer Narrative
Examination of the returned trial confirmed the reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG INS TRL CURVED 8MM SZ3
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6677697
Report Number1818910-2017-20428
Device Sequence Number16161125
Product Code LXH
UDI-Device Identifier10603295238423
UDI-Public10603295238423
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961440
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1